# SDR USAA2013030400019

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 59,194 hours, 38,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SEAT SIDE EMERGENCY EXIT LIGHT LENS COVER OFF - ROW 11C.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT ROW 11C PER AMM 33-51-11-402-007.  OPS CHECK GOOD.
